# SDR HEEA0013868

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5012V
- Make and model: Bell 206L-1
- Aircraft serial: 45200
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 2360041902
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR BAD BEARINGS.
